On Well-posedness of Quadratic Minimization Problem on Ellipsoid and Polyhedron
Publications de l'Institut Mathématique, _N_S_62 (1997) no. 76, p. 105
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We consider existence of solutions for quadratic
minimization problem on an ellipsoid and on a polyhedron. In the case
of polyhedron, we present a necessary and sufficient conditions for
Tikhonov well-posedness of the problem.
@article{PIM_1997_N_S_62_76_a11,
author = {M. Ja\'cimovi\'c and I. Krni\'c and M. M. Potapov},
title = {On {Well-posedness} of {Quadratic} {Minimization} {Problem} on {Ellipsoid} and {Polyhedron}},
journal = {Publications de l'Institut Math\'ematique},
pages = {105 },
year = {1997},
volume = {_N_S_62},
number = {76},
zbl = {0999.49502},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a11/}
}
TY - JOUR AU - M. Jaćimović AU - I. Krnić AU - M. M. Potapov TI - On Well-posedness of Quadratic Minimization Problem on Ellipsoid and Polyhedron JO - Publications de l'Institut Mathématique PY - 1997 SP - 105 VL - _N_S_62 IS - 76 UR - http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a11/ LA - en ID - PIM_1997_N_S_62_76_a11 ER -
%0 Journal Article %A M. Jaćimović %A I. Krnić %A M. M. Potapov %T On Well-posedness of Quadratic Minimization Problem on Ellipsoid and Polyhedron %J Publications de l'Institut Mathématique %D 1997 %P 105 %V _N_S_62 %N 76 %U http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a11/ %G en %F PIM_1997_N_S_62_76_a11
M. Jaćimović; I. Krnić; M. M. Potapov. On Well-posedness of Quadratic Minimization Problem on Ellipsoid and Polyhedron. Publications de l'Institut Mathématique, _N_S_62 (1997) no. 76, p. 105 . http://geodesic.mathdoc.fr/item/PIM_1997_N_S_62_76_a11/